USMLE MCQ 23-25 : A 35 year old sexually promiscous woman has painful lower abdominal cramps, fever and increased vaginal discharge.

Question: 23
image
Which of the following medications have the highest risk of producing this arrythmia when the patient is also taking amiodarone?
a) Flecainide
b) Phenytoin
c) Propafenone
d) Chloroquine
e) Lidocaine

Question: 24
Vascular abnormalities are a known side effect of several cytotoxic drugs. Which of the following cytotoxic drugs is most likely to lead to leukocytoclastic vasculitis ?
a) hydroxyurea
b) 5-fluorouracil
c) taxoids
d) cyclopentenyl cytosine
e) trastuzumab

Question: 25
A 35 year old sexually promiscous woman has painful lower abdominal cramps, fever and increased vaginal discharge. A pelvic examination demonstrates adnexal tenderness. The most appropriate treament would include
a) zidovudine (ZDV) plus lamivudine (3TC) plus IDV
b) intravenous Trimethoprim/Sulfamethoxazole
c) combination of ticarcillin and gentamicin
d) 1-time dose of metronidazole
e) IM ceftriaxone plus doxycycline

Question: 23
Correct Answer: E

Explanation:
Common clinical features in drug-induced torsade de pointes include hypokalemia and cycle-length prolongation just prior to initiation of the arrhythmia
Among these agents sotalol, which is a class III agent, has the highest risk of producing torsades, which is a polymorphic, pause-dependent ventricular tachycardia causing syncope and sudden cardiac death.

Question: 24
Correct Answer: A

Explanation:


Question: 25
Correct Answer: E

Explanation:
Distinguish pelvic inflammatory disease (PID) from simple cervicitis.Though the causative bacterial species are similar, outpatient PID should not be treated with single-dose oral agents but with IM ceftriaxone (250 mg) plus doxycycline for 14 days.


Labels:



>>>> Post your Answer Here ????



Design by Up2date.us